# SDR HNAA2012112701075

- Difficulty date: November 27, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N943HA
- Make and model: Dhav DHC8102
- Aircraft serial: 167
- Aircraft time: 59,276 hours, 66,252 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 85770012053
- Condition: Leaking
- Location: Spoilers
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC QTY DROPPED TO 1QT. JUST BEFORE TAKEOFF AND ISO VALVE CAUTION LIGHT ILLUMINATED.  SERVICED NR 1 HYD AND OPERATED NR1 HYD SYS AND FOUND RT INBD SPOILER ACTUATOR LEAKING.  R & R RT INBD SPOILER ACTUATOR IAW MM 27-14-05. OPS AND LEAKED CHECKED GOOD.
